# SDR SWIA200617468

- Difficulty date: November 2, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 12,804 hours, 10,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PASSENGER DOOR OUTER HANDLE P/N 601R31704-7 PER CRJ200 AMM REF 52-11-03 PG 401-411.
